국가지식-학술정보
DIGITAL (k<sub>0</sub>,k<sub>1</sub>)-COVERING MAP AND ITS PROPERTIES
DIGITAL (k<sub>0</sub>,k<sub>1</sub>)-COVERING MAP AND ITS PROPERTIES
- 호남수학회
- Honam Mathematical Journal
- Vol.26 No.1
-
2004.01107 - 117 (11 pages)
- 0
커버이미지 없음
The aim of this paper is to introduce a digital $({\kappa}_0,\;{\kappa}_1)$-covering map and a local $({\kappa}_0,\;{\kappa}_1)$-homeomorphism. And further, we show that a digital $({\kappa}_0,\;{\kappa}_1)$-covering map is a local $({\kappa}_0,\;{\kappa}_1)$-homeomorphism and the converse does not hold. Finally, some property of a digital covering map is investigated with relation to some restriction map. Furthermore, we raise an open problem with relation to the product covering map.
(0)
(0)